RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 3, Pages 55–74 (Mi da819)  

This article is cited in 1 scientific paper (total in 1 paper)

The maximal flow problem on networks with special conditions of flow distribution

V. A. Skorokhodov, A. S. Chebotareva

Southern Federal University, 8a Milchakova St., 344090 Rostov-on-Don, Russia

Abstract: We consider the problem of finding the maximal flow in nets with conditions of strict and nonstrict flow distribution. We show that for each condition of flow distribution the solution of the considered problem exists and is unique. The algorithms for finding the maximal flow are developed for each condition of flow distribution. We find bounds on the maximal flow value in the case of strict flow distribution. Ill. 3, tab. 4, bibliogr. 11.

Keywords: network, graph, graph algorithm, maximal flow on network, flow distribution.

DOI: https://doi.org/10.17377/daio.2015.22.455

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:3, 435–446

Bibliographic databases:

UDC: 519.1
Received: 16.06.2014
Revised: 25.03.2015

Citation: V. A. Skorokhodov, A. S. Chebotareva, “The maximal flow problem on networks with special conditions of flow distribution”, Diskretn. Anal. Issled. Oper., 22:3 (2015), 55–74; J. Appl. Industr. Math., 9:3 (2015), 435–446

Citation in format AMSBIB
\Bibitem{SkoChe15}
\by V.~A.~Skorokhodov, A.~S.~Chebotareva
\paper The maximal flow problem on networks with special conditions of flow distribution
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 3
\pages 55--74
\mathnet{http://mi.mathnet.ru/da819}
\crossref{https://doi.org/10.17377/daio.2015.22.455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443298}
\elib{http://elibrary.ru/item.asp?id=23859892}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 3
\pages 435--446
\crossref{https://doi.org/10.1134/S199047891503014X}


Linking options:
  • http://mi.mathnet.ru/eng/da819
  • http://mi.mathnet.ru/eng/da/v22/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Skorokhodov, “Zadacha nakhozhdeniya porogovogo znacheniya v ergodicheskoi resursnoi seti”, UBS, 63 (2016), 6–23  mathnet  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:140
    Full text:49
    References:26
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020